# SDR MASA200602597

- Difficulty date: November 19, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 29,388 hours, 25,582 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Circuit Card
- Condition: Unsecure
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7295 IAD.  Y/D 2 INOP.  MX FOUND THE FCC CARD NOT PROPERLY SECURED IN THE IAPS CAGE.  MX RESECURED AND OP CHECKED GOOD.
